# SDR USAA960501

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47051
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin Clip
- Part number: 1190403
- Condition: Cracked
- Location: Bs 1019
- Part time: 74,890 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING AFT PRESSURE BULKHEAD REPAIR, PCI-919, FOUND CRACK APPROX 1.25 INCH LONG AT SKIN CLIP.  AFT SIDE OF BELT FRAME 1019 LT SIDE, BELOW AUG VALVE.  FILLER AND DOUBLER INSTALLED 2014T6 .050 PER EA NR 32448 SRM 53-03 PG 97 FIG 29.  (M)
